# SDR CA000516005

- Difficulty date: May 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 7,613 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 05510171
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, THE ENGINE MOUNT LOWER HORIZONTAL BRACE WAS FOUND CRACKED AT BOTH ENDS.
